# SDR AU970253

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Propeller: Hartzl HCM2YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: SM28775339
- Condition: Leaking
- Location: Propeller Blade
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE SEALS LEAKING GREASE - INVESTIGATION FOUND BLADE SEALS TO BE INCORRECT PART - SEALS HAD BEEN SUPERSEDED BY SEALS PNO Q4339 IN SL 148 DATED 18/3/83 - PERSONNEL/MAINTENANCE ERROR
